Loading [MathJax]/jax/output/CommonHTML/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1997, Volume 112, Number 1, Pages 81–91
DOI: https://doi.org/10.4213/tmf1028
(Mi tmf1028)
 

This article is cited in 13 scientific papers (total in 13 papers)

Random motion of particle in inhomogeneous 1D media with reflecting and absorbing barriers

N. E. Ratanov

Chelyabinsk State University
References:
Abstract: A random motion in 1D inhomogeneous media is considered. A moving particle changes abruptly a direction of velocity at Poisson times. The backward and forward Kolmogorov's equations describing this motion are derived. The explicit formulas for the probability distributions are obtained both for this motion and for the similar motions with reflecting and absorbing barriers.
Received: 20.11.1996
Revised: 27.02.1997
English version:
Theoretical and Mathematical Physics, 1997, Volume 112, Issue 1, Pages 857–865
DOI: https://doi.org/10.1007/BF02634100
Bibliographic databases:
Language: Russian
Citation: N. E. Ratanov, “Random motion of particle in inhomogeneous 1D media with reflecting and absorbing barriers”, TMF, 112:1 (1997), 81–91; Theoret. and Math. Phys., 112:1 (1997), 857–865
Citation in format AMSBIB
\Bibitem{Rat97}
\by N.~E.~Ratanov
\paper Random motion of particle in inhomogeneous 1D media with reflecting and absorbing barriers
\jour TMF
\yr 1997
\vol 112
\issue 1
\pages 81--91
\mathnet{http://mi.mathnet.ru/tmf1028}
\crossref{https://doi.org/10.4213/tmf1028}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1478901}
\zmath{https://zbmath.org/?q=an:0978.82508}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 112
\issue 1
\pages 857--865
\crossref{https://doi.org/10.1007/BF02634100}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1997YD92400004}
Linking options:
  • https://www.mathnet.ru/eng/tmf1028
  • https://doi.org/10.4213/tmf1028
  • https://www.mathnet.ru/eng/tmf/v112/i1/p81
  • This publication is cited in the following 13 articles:
    1. Nikita Ratanov, Alexander D. Kolesnik, Telegraph Processes and Option Pricing, 2022, 223  crossref
    2. Macci C., Martinucci B., Pirozzi E., “Asymptotic Results For the Absorption Time of Telegraph Processes With Elastic Boundary At the Origin”, Methodol. Comput. Appl. Probab., 23:3 (2021), 1077–1096  crossref  isi
    3. Di Crescenzo A., Martinucci B., Zacks Sh., “Telegraph Process With Elastic Boundary At the Origin”, Methodol. Comput. Appl. Probab., 20:1 (2018), 333–352  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    4. Kolesnik A.D., “Linear Combinations of the Telegraph Random Processes Driven By Partial Differential Equations”, Stoch. Dyn., 18:4 (2018), 1850020  crossref  mathscinet  zmath  isi  scopus
    5. Alexander D. Kolesnik, “The explicit probability distribution of the sum of two telegraph processes”, Stoch. Dyn., 15:02 (2015), 1550013  crossref
    6. Kolesnik A.D., “Probability Distribution Function For the Euclidean Distance Between Two Telegraph Processes”, Adv. Appl. Probab., 46:4 (2014), 1172–1193  crossref  mathscinet  zmath  isi
    7. Alexander D. Kolesnik, “Probability Distribution Function for the Euclidean Distance Between Two Telegraph Processes”, Adv. Appl. Probab., 46:04 (2014), 1172  crossref
    8. Alexander D. Kolesnik, Nikita Ratanov, SpringerBriefs in Statistics, Telegraph Processes and Option Pricing, 2013, 45  crossref
    9. Bogachev L., Ratanov N., “Occupation time distributions for the telegraph process”, Stochastic Process Appl, 121:8 (2011), 1816–1844  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    10. D'Ovidio M., Orsingher E., “Composition of Processes and Related Partial Differential Equations”, J Theoret Probab, 24:2 (2011), 342–375  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    11. Nikita Ratanov, “Branching random motions, nonlinear hyperbolic systems and travellind waves”, ESAIM: PS, 10 (2006), 236  crossref
    12. Alexander D. Kolesnik, “Cyclic planar random evolution with four directions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, no. 2, 27–32  mathnet  mathscinet  zmath
    13. A. D. Kolesnik, E. Orsingher, “Analysis of a Finite-Velocity Planar Random Motion with Reflection”, Theory Probab. Appl., 46:1 (2002), 132–140  mathnet  mathnet  crossref  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:433
    Full-text PDF :250
    References:52
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025